# SDR S03J27006

- Difficulty date: February 9, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 30761
- Engine: Ge CF680C2B2
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER DOES NOT FULL DEFLECT TO RT .   RUDDER & RUDDER TRIM SYSTEM RIG CHECK FOUND CONTROL CABLE TENSION WAS OUT OF LIMIT.   PERFORM RUDDER AND RUDDER TRIM CONTROL SYS ADJ IAW 27-21-00.   PERFORM RUDDER TRIM SYS TEST NML.   EON 744-27-632292-0017 R1 IS ISSUED TO PERFORM ONE TIME INSPECTION OF RUDDER CABLE TENSION FOR 744F FLEET.5. ALL THE INSPECTION RESULTS WILL BE PROVIDED TO BOEING FOR FURTHER INVESTIGAT.
